Exact solutions of the ZK MEWequation and the Davey Stewartson equation


Creative Commons License

Elsayed E M Z., FİLİZ A., EKİCİ M. , SÖNMEZOĞLU A. , DURAN D.

International Journal of Applied Mathematical Research, vol.3, no.2, pp.122-132, 2014 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 3 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.14419/ijamr.v3i2.2116
  • Title of Journal : International Journal of Applied Mathematical Research
  • Page Numbers: pp.122-132